2 doctors weighed in:

Sir, I have undergone mitral valve repair surgery(open heart) on 9th jan and on 10th feb early morning there was severe swelling of my face.

2 doctors weighed in
Dr. Andrew Freeman
Internal Medicine - Cardiology
1 doctor agrees

In brief: Seek urgent care

If your face is significantly swollen, it could be a medicine reaction.
Many medicines are often used after mitral surgery, ace inhibitors like Lisinopril are commonly used and can cause angioedema which can sometimes limit breathing ability. If swollen, seek urgent care.

In brief: Seek urgent care

If your face is significantly swollen, it could be a medicine reaction.
Many medicines are often used after mitral surgery, ace inhibitors like Lisinopril are commonly used and can cause angioedema which can sometimes limit breathing ability. If swollen, seek urgent care.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available